Alert archive / Wyoming / River Flood Warnings in 2015
River Flood Warning 2, NWS Riverton, WY
NWS Riverton, WY issued this river flood warning at Jun 2, 2015, 1:31 AM MDT for Fremont County, Wyoming. It took effect at Jun 2, 2015, 3:00 AM MDT. It was in force for 37 hr.
The area
The outline as issued.
The facts
- Issued
- Jun 2, 2015, 1:31 AM MDT (07:31 UTC)
- In effect from
- Jun 2, 2015, 3:00 AM MDT
- Expired
- Jun 3, 2015, 3:40 PM MDT
- In force
- 37 hr
- Issued by
- NWS Riverton, WY
- Area
- Storm-based polygon
- Flood severity
- Minor
County Fremont County, WY
The radar
The Riverton/Lander radar (KRIW), 118 km from the middle of the area, began a volume at 07:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Wind River near Dubois (DUBW4).
- Action stage
- 4.5 ft
- Minor stage
- 5 ft
- Moderate stage
- 5.5 ft
- Major stage
- 6 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06218500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
802
WGUS45 KRIW 020731
FLWRIW
Bulletin - Immediate broadcast requested
Flood Warning
National Weather Service Riverton WY
131 AM MDT TUE JUN 2 2015
...The National Weather Service in Riverton has issued a flood
warning for the following rivers in Wyoming...
Wind River near Dubois affecting Fremont County.
Wind River at Riverton affecting Fremont County.
.Hydrologic summary:
An unseasonably wet May and mountain snowmelt from warm temperatures over the
last several days have resulted in high river levels along the Wind River. The
Wind River is expected to exceed flood stage at Dubois and Riverton early
Tuesday morning...and remain high over the next couple of days with possibly
new...higher crests Tuesday night into Wednesday morning. Currently only minor
low land flooding is expected.
Although the flood stage is not expected to be exceeded at Kinnear or Crowheart
along the Wind River, there still could be some minor flooding between Dubois
and Riverton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Area residents should monitor the latest weather and river conditions. If
flooding is observed, move to higher ground.
&&
WYC013-030731-
/O.NEW.KRIW.FL.W.0002.150602T0900Z-150603T2140Z/
/DUBW4.1.RS.150602T0900Z.150603T1200Z.150603T1540Z.NR/
131 AM MDT TUE JUN 2 2015
The National Weather Service in Riverton has issued a
* Flood Warning for
The Wind River near Dubois.
* until Wednesday afternoon.
* The stage will rise above the flood stage of 5.0 feet at early this
morning.
* The stage will crest around 5.1 feet at this morning.
* The stage will fall below flood stage at tomorrow late morning.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=riw&gage=DUBW4
* Impact...At 5.0 feet...Flood stage. Minor low level flooding
possible upstream and downstream. Flooding of low areas in Dubois..
* Impact...At 4.5 feet...Bankfull stage..
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-030731-
/O.NEW.KRIW.FL.W.0003.150602T1115Z-000000T0000Z/
/WDRW4.1.RS.150602T1115Z.150604T1200Z.000000T0000Z.NR/
131 AM MDT TUE JUN 2 2015
The National Weather Service in Riverton has issued a
* Flood Warning for
The Wind River at Riverton.
* from early this morning until further notice.
* Forecast...Rise above flood stage by early this morning and
continue to rise to near 9.5 feet by 6 AM on 06/04.
* The stage will rise above the flood stage of 9.0 feet at early this
morning.
* The stage will crest around 9.1 feet late this morning with the river holding
steady or even have a slight fall this afternoon, before rising again Tuesday
night.
&&
Flood impacts and crest history information is displayed at:
http:///water.weather.gov/ahps2/index.php?wfo=riw&gage=WDRW4
* Impact...At 9.0 feet...Flood stage. Minor flooding along the right
and left banks upstream of the Highway 789 Bridge. Agricultural
flooding downstream of Riverton near the Black Bridge and Hidden
Valley area intensifies..
* Impact...At 8.0 feet...Bankfull stage. Minor flooding downstream
along left bank near black bridge begins..
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$
212 follow-up statements
648
WGUS85 KRIW 021603
FLSRIW
Flood Statement
National Weather Service Riverton WY
1003 AM MDT TUE JUN 2 2015
...The flood warning continues for the folowing rivers in Wyoming...
Wind River near Dubois affecting Fremont County.
...The flood warning continues for the following rivers in Wyoming...
Wind River at Riverton affecting Fremont County.
.Hydrologic summary: Rapid snowmelt in the last 2 days has caused the Wind River
to flow at bankfull and/or flood levels. The Wind River is expected to recede
below bankfull and/or flood levels by Thuesday and Friday.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground.
The next statement will be issued: Wednesday at 10 am
&&
WYC013-031603-
/O.EXT.KRIW.FL.W.0002.000000T0000Z-150606T1200Z/
/DUBW4.1.SM.150602T1230Z.000000T0000Z.150606T0600Z.NR/
1003 AM MDT TUE JUN 2 2015
* Flood Warning continues for
The Wind River near Dubois
* The stage will rise above the flood stage of 5.0 feet at 12 AM
Wednesday.
* The stage will crest around 5.1 feet at 6 AM Wednesday.
* The stage will fall below flood stage late Wednesday afternoon and
remain below flood stage through Friday.
&&
Flood impacts and crest history information is displayed at:
http://water.weather.gov/ahps2/index.php?wfo=riw&gage=DUBW4
* Impact...At 6.0 feet...High water may reach low-lying property
downstream. High water problems should be monitored in Dubois..
* Impact...At 5.7 feet...Record stage (6/2/1956)..
* Impact...At 5.5 feet...Low land flooding intensifies and becomes
more widespread in and around Dubois..
* Impact...At 5.5 feet...Record flow---1,940 cfs (6/8/1972)..
* Impact...At 5.0 feet...Flood stage. Minor low level flooding
possible upstream and downstream. Flooding of low areas in Dubois..
* Impact...At 4.5 feet...Bankfull stage..
* Flood history...This crest compares to a preivious crest of 5.2 feet
on Jun 18 1971.
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
WYC013-031603-
/O.CON.KRIW.FL.W.0003.000000T0000Z-000000T0000Z/
/WDRW4.1.RS.150603T0500Z.150604T0600Z.000000T0000Z.NO/
1003 AM MDT TUE JUN 2 2015
* Flood Warning continues for
The Wind River at Riverton
* The stage will rise above the flood stage of 9.0 feet at 11 PM
Tuesday.
* The stage will crest around 9.1 feet at 12 AM Wednesday.
&&
Flood impacts and crest history information is displayed at:
http://water.weather.gov/ahps2/index.php?wfo=riw&gage=WDRW4
* Impact...At 10.0 feet...Water begins to encroach low lying areas
west of Highway 789. Highway 789 is usually sand leveed by wydot on
the south side of the river. The highway remains open. Extensive
agricultural flooding downstream of Riverton near the Black Bridge
and Hidden Valley area. Water begins to encroach homes along the
right bank..
* Impact...At 9.0 feet...Flood stage. Minor flooding along the right
and left banks upstream of the Highway 789 Bridge. Agricultural
flooding downstream of Riverton near the Black Bridge and Hidden
Valley area intensifies..
* Impact...At 8.0 feet...Bankfull stage. Minor flooding downstream
along left bank near black bridge begins..
* Flood history...This crest compares to a preivious crest of 9.9 feet
on Jun 16 1995.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$850
WGUS85 KRIW 031513
FLSRIW
Flood Statement
National Weather Service Riverton WY
913 AM MDT WED JUN 3 2015
...The flood warning is cancelled for the following rivers in
Wyoming...
Wind River near Dubois affecting Fremont County.
...The flood warning continues for the following rivers in Wyoming...
Wind River at Riverton affecting Fremont County.
.Hydrologic summary: The Wind River will continue to slowly recede in the next
few days in response to cooler afternoon mountain temperatures.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded areas. Move to higher ground.
The next statement will be issued: 10 am Thursday
&&
WYC013-041513-
/O.CON.KRIW.FL.W.0003.000000T0000Z-150605T1800Z/
/WDRW4.1.SM.150603T0637Z.150603T1045Z.150605T1200Z.NO/
913 AM MDT WED JUN 3 2015
* Flood Warning continues for
The Wind River at Riverton
* The stage will rise again near flood stage of 9.0 feet at 10 PM
Wednesday.
* The river will slowly recede in the Thursday through Friday.
&&
Flood impacts and crest history information is displayed at:
http://water.weather.gov/ahps2/index.php?wfo=riw&gage=WDRW4
* Impact...At 9.0 feet...Flood stage. Minor flooding along the right
and left banks upstream of the Highway 789 Bridge. Agricultural
flooding downstream of Riverton near the Black Bridge and Hidden
Valley area intensifies..
* Impact...At 8.0 feet...Bankfull stage. Minor flooding downstream
along left bank near black bridge begins..
* Flood history...This crest compares to a previous crest of 9.0 feet
on Jun 24 1965.
&&
LAT...LON 4306 10848 4299 10848 4301 10828 4315 10828
4309 10835
$$
WYC013-031543-
/O.CAN.KRIW.FL.W.0002.000000T0000Z-150606T1200Z/
/DUBW4.N.SM.150602T1230Z.000000T0000Z.000000T0000Z.NR/
913 AM MDT WED JUN 3 2015
* Flood Warning is canceled for
The Wind River near Dubois
* The river will slowly recede in the next few days.
&&
Flood impacts and crest history information is displayed at:
http://water.weather.gov/ahps2/index.php?wfo=riw&gage=DUBW4
* Impact...At 5.0 feet...Flood stage. Minor low level flooding
possible upstream and downstream. Flooding of low areas in Dubois..
* Impact...At 4.5 feet...Bankfull stage..
&&
LAT...LON 4362 10986 4365 10982 4353 10959 4350 10960
4356 10976
$$
JTFAHEYWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Riverton, WY wrote its last area forecast discussion before this river flood warning went out at Jun 1, 11:37 PM MDT, 1 hour 54 minutes earlier.
Area forecast discussion, Jun 1, 11:37 PM MDT, 1 hour 54 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RIVERTON WY 1137 PM MDT MON JUN 1 2015 UPDATED FOR 06Z AVIATION DISCUSSION. SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 331 PM MDT MON JUN 1 2015 THE MAIN CONCERN CONTINUES TO LIE WITH THIS EVENING ON THE TIMING OF THE CONVECTION MOVING THROUGH THE NORTHWEST CORNER OF THE STATE. TONIGHT: LATEST WATER VAPOR LOOP WAS SHOWING THE POTENTIAL VORTICITY ANOMALY CONTINUING TO PUSH TOWARDS UTAH AND SOUTHERN IDAHO. THIS FEATURE IS PROGGED TO LIFT NORTHEAST INTO NORTHWEST WYOMING BY THIS EVENING. BASED ON THE LATEST SATELLITE TRENDS IT APPEARS LIKE THE LEADING EDGE OF THE POTENTIAL VORTICITY ANOMALY SHOULD REACH THE IDAHO/WYOMING BORDER AROUND 01Z. THIS APPEARS TO BE VERY CLOSE TO THE TIMING THAT THE 12Z NAM WAS PROJECTING. AS A RESULT...WE COULD SEE SOME STRONG TO SEVERE STORMS ERUPT IN IDAHO DURING THE NEXT COUPLE OF HOURS. CURRENT 0-6KM SHEAR PROFILES AT KSFX WERE FAIRLY MARGINAL FOR SEVERE CONVECTION...BUT AS THE UPPER TROF APPROACHES THE SURFACE FLOW MAY TRY TO BACK AROUND TO SOUTH- SOUTHEAST WHICH IS CURRENTLY THE CASE IN NORTHERN UTAH. THIS WILL CERTAINLY INCREASE THE POTENTIAL FOR HIGHER SHEAR VALUES AND THE POTENTIAL FOR SUPERCELLS. IF SUPERCELLS DO GET GOING IN EASTERN IDAHO THEN SOME OF THEM COULD CREEP INTO YELLOWSTONE AND THE TETONS. AS THE EVENING WEARS ON...THESE STORMS COULD FORM INTO A CLUSTER AND SHIFT NORTHEAST TOWARDS BEFORE WEAKENING OVER AREAS EAST OF THOSE REGIONS. THE REST OF THE AREA MAY SEE SCATTERED SHOWERS AND THUNDERSTORMS THIS EVENING IN RESPONSE TO THE JET STREAK AND UPPER DIFFLUENCE. HOWEVER...THE BULK OF THE CONVECTION SHOULD BEGIN TO WEAKEN AND DISSIPATE BY MIDNIGHT. TUESDAY-TUESDAY NIGHT: THE POTENTIAL VORTICITY ANOMALY/UPPER LEVEL WAVE IS PROGGED TO LIFT NORTHEAST INTO MONTANA EARLY TUESDAY MORNING. HOWEVER...THERE MAY BE SOME SCATTERED STRATIFORM SHOWERS/THUNDERSTORMS LURKING BEHIND THE WAVE IN RESPONSE TO ISENTROPIC LIFT FROM RISING THETA SURFACES. OTHERWISE...THE SOUTHERN HALF OF THE FORECAST AREA MAY EXPERIENCE DRIER AND WARMER CONDITIONS DUE TO DOWNSLOPE FLOW ON TUESDAY. WEDNESDAY-WEDNESDAY NIGHT: QUITE A BIT MORE UNCERTAINTY EXISTS IN THIS TIMEFRAME AS THE UPPER LEVEL DIFFLUENCE CONTINUES TO PREVAIL. THIS WILL YIELD TO MORE AFTERNOON SCATTERED SHOWERS AND THUNDERSTORMS ESPECIALLY OVER THE HIGHER TERRAIN. THE GFS/ECMWF ARE SHOWING A FAIRLY STRONG POTENTIAL VORTICITY ANOMALY MOVING THROUGH WESTERN WYOMING WEDNESDAY EVENING WHICH MAY HELP ENHANCE CONVECTION DURING THE LATE AFTERNOON AND EARLY EVENING. THE NAM IS NOT SHOWING MUCH REFLECTION OF THIS WAVE...WHICH IS NOT YIELDING TO NEAR AS MUCH PRECIPITATION CHANCES. FOR NOW...WE WILL NEED TO CONTINUE TO SEE HOW MODELS EVOLVE WITH TIME. LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 331 PM MDT MON JUN 1 2015 THE ACTIVE SPRING PATTERN WILL CONTINUE AS PERSISTENT SW FLOW INTO THE INTERMOUNTAIN WEST DEVELOPS AHEAD OF A DEVELOPING LATE- WEEK SW CONUS UPPER CUT-OFF. SHORTWAVES EMBEDDED WITHIN THIS FLOW WILL BE THE CULPRIT FOR DAILY MAINLY AFTERNOON/EVENING CONVECTIVE CHANCES. THE INITIAL NEGATIVELY TILTED SHORTWAVE WILL LIFT NE REACHING UTAH BY LATE WEDNESDAY. MODELS PROG 500-1000 J/KG OF SBCAPE ACROSS MUCH OF THE CWFA WITH THE HIGHEST VALUES FOUND OVR JOHNSON/NATRONA COUNTIES. MEDIUM RANGE MODELS ARE CONSISTENT IN LINGERING THIS CONVECTION WEDNESDAY NT AS THE SHORTWAVE TROUGH AXIS LIFTS NORTHEAST THRU THE AREA. 0-6KM WIND SHEAR WILL BE SUFFICIENT FOR STRONG TO LOCALLY SEVERE POTENTIAL ON WEDNESDAY IN PLACES EAST OF THE DIVIDE. THURSDAYS CONVECTION AND ANY THUNDERSTORM POTENTIAL WILL DEPEND ON THE TIMING OF THE INITIAL SHORTWAVE. THE LATEST ECMWF SPEEDS THIS FTR UP...RACING IT ONTO THE PLAINS THURSDAY. MEANWHILE...THE GFS IS SLOWER...LINGERING INSTABILITY WEST ACROSS BYG-CPR EVEN INTO THURSDAY AFTERNOON. TRANSITORY RIDGING WILL MOVE OVR THE CWFA THU NT/FRI MORNING AS THE UPSTREAM PATTERN AMPLIFIES AHEAD OF SW CONUS CUT-OFF LOW. ALTHOUGH EXPECT A GENERALLY MINIMA IN CONVECTIVE CHANCES DURING THIS TIME...IT WILL BE SHORT-LIVED AS THE NEXT SHORTWAVE LIFTS NE ACROSS THE CWFA FRIDAY AFTERNOON AND NIGHT. SBCAPE PROGS AGAIN FLARE TO 800-1200 J/KG BYG-CPR FRIDAY AFTERNOON/EVENING. 0-6KM SHEAR VALUES INCREASE TO AROUND 45 KTS FRIDAY EVENING WHICH SUGGESTS AT LEAST THE POTENTIAL FOR A FEW STRONG STORMS IN PARTS OF CENTRAL WYOMING. AS SPLIT FLOW STRENGTHENS THIS WEEKEND...THE AREA WILL BE CAUGHT BETWEEN THE NRN STREAM AND SW CONUS CUT-OFF LOW. ALTHOUGH SOME AFTERNOON AND EARLY CONVECTIVE CHANCES WILL CONTINUE SAT/SUN...EXPECT THE COVERAGE AND SEVERE THREAT. TEMPS WILL BE WARM AS HIGHS REACH INTO THE UPPER 60S AND 70S ACROSS LOWER ELEVATIONS THRU THE PERIOD. AVIATION...06Z TAFS ISOLATED SHOWERS AND STORMS EAST OF THE DIVIDE UNTIL 09Z. ISOLATED SHOWERS WEST OF THE DIVIDE OVERNIGHT. SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER NORTHWEST WY AFTER 18Z AND CONTINUE THROUGH 03Z WED. MOST OF THE ACTIVITY WILL BE ALONG AND NORTHWEST OF A LINE FROM AFTON TO BUFFALO. WIND GUSTS TO 40 KNOTS WILL BE POSSIBLE NEAR STORMS. LOCAL MVFR CONDITIONS WILL BE POSSIBLE WITH STORMS. FIRE WEATHER... ISSUED AT 331 PM MDT MON JUN 1 2015 UNSETTLED CONDITIONS WILL PREVAIL DURING THE REMAINDER OF THE WEEK. THIS WILL YIELD TO SCATTERED CHANCES OF AFTERNOON SHOWERS AND THUNDERSTORMS ESPECIALLY IN THE HIGHER TERRAIN OF NORTHERN WYOMING. THIS SHOULD KEEP THE BULK OF THE AREA IN GREEN-UP CONDITIONS THROUGH THE WEEK. && .RIW WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...COX LONG TERM....HAHN AVIATION...AR FIRE WEATHER...COX
Hazardous weather outlook, Jun 1, 11:05 PM MDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RIVERTON WY 1105 PM MDT MON JUN 1 2015 WYZ001>020-022>030-021200- YELLOWSTONE NATIONAL PARK-ABSAROKA MOUNTAINS-CODY FOOTHILLS- NORTH BIG HORN BASIN-SOUTHWEST BIG HORN BASIN- SOUTHEAST BIG HORN BASIN-OWL CREEK AND BRIDGER MOUNTAINS- BIGHORN MOUNTAINS WEST-BIGHORN MOUNTAINS SOUTHEAST- NORTHEAST JOHNSON COUNTY-SOUTHEAST JOHNSON COUNTY- TETON AND GROS VENTRE MOUNTAINS-JACKSON HOLE- WIND RIVER MOUNTAINS WEST-WIND RIVER MOUNTAINS EAST- UPPER WIND RIVER BASIN-WIND RIVER BASIN-LANDER FOOTHILLS- GREEN MOUNTAINS AND RATTLESNAKE RANGE- NATRONA COUNTY LOWER ELEVATIONS-CASPER MOUNTAIN-STAR VALLEY- SALT RIVER AND WYOMING RANGES-UPPER GREEN RIVER BASIN FOOTHILLS- UPPER GREEN RIVER BASIN-SOUTH LINCOLN COUNTY- ROCK SPRINGS AND GREEN RIVER-FLAMING GORGE-EAST SWEETWATER COUNTY- 803 PM MDT MON JUN 1 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WY...CENTRAL WYOMING...NORTH CENTRAL WYOMING...NORTHWEST WYOMING...SOUTH CENTRAL WYOMING AND WEST CENTRAL WYOMING. .DAY ONE...TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS TO OCCUR IN THE NORTH OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY TUESDAY...ISOLATED THUNDERSTORMS MAINLY OVER THE NORTH AND NORTHEAST. THUNDERSTORMS COULD BE STRONG ESPECIALLY OVER JOHNSON COUNTY. WEDNESDAY...ISOLATED TO SCATTERED THUNDERSTORMS...WITH THE STRONGEST ACTIVITY EXPECTED ALONG AND EAST OF THE DIVIDE. THURSDAY...ISOLATED TO LOCALLY SCATTERED THUNDERSTORMS. FRIDAY THROUGH SUNDAY...ISOLATED TO SCATTERED THUNDERSTORMS EACH DAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER.
In the hours before
Special weather statement, Jun 1, 7:53 PM MDT, 5 hours 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 753 PM MDT MON JUN 1 2015 WYZ002-003-016-020300- ABSAROKA MOUNTAINS-CODY FOOTHILLS-UPPER WIND RIVER BASIN- INCLUDING THE CITIES OF...PAHASKA...CODY...DUBOIS 753 PM MDT MON JUN 1 2015 SHOWERS AND THUNDERSTORMS WILL MOVE NORTHEAST THROUGH THE AREA UNTIL 900 PM. EXPECT GUSTY WIND TO 45 MPH WITH STORMS ALONG WITH BRIEF HEAVY RAIN AND SMALL HAIL. TAKE SHELTER INDOORS WHEN STORMS APPROACH YOUR AREA. AR
Local storm report, Jun 1, 8:27 PM MDT, 5 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RIVERTON WY
827 PM MDT MON JUN 01 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0653 PM TSTM WND DMG 10 ESE LAKE 44.49N 110.21W
06/01/2015 PARK WY PARK/FOREST SRVC
YELLOWSTONE NATIONAL PARK EMPLOYEE REPORTED APPROXIMATELY
50 TREES DOWN BETWEEN LAKE AND SYLVAN PASS NEAR THE EAST
ENTRANCE TO THE PARK.
&&
KBRANHAMSpecial weather statement, Jun 1, 9:27 PM MDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 927 PM MDT MON JUN 1 2015 WYZ017>019-020415- GREEN MOUNTAINS AND RATTLESNAKE RANGE-WIND RIVER BASIN-LANDER FOOTHILLS- 927 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 1015 PM MDT... AT 926 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR RIVERTON...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... SAND DRAW AROUND 950 PM MDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE BEAVER CREEK GASOLINE PLANT...BEAVER CREEK GAS PLANT DEVON ENERGY CORPORATION POWER PLANT...PHOSPHORIA GASOLINE PLANT...RIVERTON LANDFILL GAS TO ENERGY DYNAMIS ENERGY LLC POWER PLANT AND SOUTHERN BOYSEN STATE PARK. # LAT...LON 4288 10854 4317 10816 4317 10771 4245 10822 TIME...MOT...LOC 0326Z 309DEG 31KT 4296 10831 BRANHAM
Special weather statement, Jun 1, 10:18 PM MDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RIVERTON WY 1018 PM MDT MON JUN 1 2015 WYZ017-019-020500- GREEN MOUNTAINS AND RATTLESNAKE RANGE-WIND RIVER BASIN- 1018 PM MDT MON JUN 1 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 1100 PM MDT... AT 1015 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAND DRAW...WHICH IS 15 MILES SOUTHEAST OF RIVERTON...MOVING NORTHEAST AT 45 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN FREMONT COUNTY...INCLUDING THE FOLLOWING LOCATIONS...RIVERTON LANDFILL. LAT...LON 4264 10826 4288 10845 4317 10795 4279 10756 TIME...MOT...LOC 0415Z 240DEG 49KT 4284 10824 MURRELL
The office that day
Everything else NWS Riverton, WY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 6:09 PM MDT | Severe Thunderstorm Warning | RIW | Park, Teton | 51 min |
| Jun 1, 6:16 PM MDT | Special Weather Statement | RIW | 44 min | |
| Jun 1, 7:01 PM MDT | Special Weather Statement | RIW | Park | 44 min |
| Jun 1, 9:27 PM MDT | Special Weather Statement | RIW | Fremont | 48 min |
| Jun 1, 10:18 PM MDT | Special Weather Statement | RIW | Fremont | 42 min |
| Jun 1, 10:57 PM MDT | Areal Flood Warning | RIW | Big Horn | 12 hr |
| Jun 2, 1:31 AM MDT | River Flood Warning | RIW | Fremont | 7 days |
| Jun 2, 3:40 AM MDT | Flash Flood Warning | RIW | Big Horn | 6 hr |
| Jun 2, 12:23 PM MDT | Areal Flood Warning | RIW | Big Horn | 45 hr |
| Jun 2, 2:44 PM MDT | Special Weather Statement | RIW | Hot Springs | 31 min |
| Jun 2, 3:01 PM MDT | Severe Thunderstorm Warning | RIW | Hot Springs, Washakie | 59 min |
| Jun 2, 3:17 PM MDT | Special Weather Statement | RIW | Big Horn | 43 min |
| Jun 2, 3:34 PM MDT | Areal Flood Advisory | RIW | Fremont | 6 hr |
| Jun 2, 4:13 PM MDT | Special Weather Statement | RIW | Washakie | 47 min |
| Jun 2, 4:44 PM MDT | Special Weather Statement | RIW | 46 min | |
| Jun 2, 5:08 PM MDT | Special Weather Statement | RIW | Johnson | 37 min |
| Jun 2, 5:51 PM MDT | Severe Thunderstorm Warning | RIW | Johnson | 39 min |
Nearby
River Flood Warnings in Wyoming, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.